# SDR DALA2021081004573

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,602 hours, 41,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S15-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 AD, AA, AWR IN REF AMDS 5311-01218-01B: CRACK (5 INCHES) ON FUSELAGE FRAME STA 1640 BTW STRINGER 15RH-16RH AT PASSENGER CABIN. SUMMARY OF NRC 00104: CRACK ON FUSELAGE FRAME STA 1640 BTW STRINGER 15RH-16RH AT PASSENGER CABIN WAS REPAIRED PER ETI-57-21-358 REV. 5 AND ER/A 593218-14AD REV.ORIGINAL SECTION I: PERMANENT REPAIR. (1901019)
